# SDR WX0A2014092272167

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53296
- Aircraft time: 44,782 hours, 38,780 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT STRONG SMELL OF FUMES THROUGHOUT CABIN & COCKPIT.  RAN QRH 26.2 FUMES DISSIPATED ONLY BRIEFLY & RETURNED DURING DESCENT.  PERFORMED QRH 26.5 FUMES REMOVAL PRESSURIZED.  LANDED WITHOUT INCIDENT.  COMPLIED WITH WORK ORDER 00234942 FOR TROUBLESHOOTING.  REF LP 545051 FOR APU OIL LEAK & CORRECTIVE ACTION.  REF LP'S 545050 FOR SOCK R & R, 545055 FOR RECIRC FILTER R & R.  NO FURTHER DEFECTS NOTED AT THIS TIME. OPERATED PACKS WITH NO ABNORMAL SMELLS NOTED.  SSE CONCURRENCE RECEIVED, OK FOR RETURN TO SERVICE.
